# SDR AALA970305

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1423A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11406
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 3870-4790
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER SECTION NR 68 STATION 3870 TO 4750 CRACK NEAR FORWARD AND AFT END.  STRINGER REPLACED AND SPLICED PER SRM 51-70-06-R5.  (M)
